# SDR DXTA2025122906295

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500840
- Aircraft time: 1,034 hours, 829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007514
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON AND THEN STARTED BLINKING ON AND OFF MID FLIGHT. REMOVED AND REPLACED FWD AND AFT EMER BATTERIES IAW 33-52-01; OPS CHECK GOOD.
